MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EXT DWELL CATH DEVICE 20GAX8CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW EXT DWELL CATH DEVICE 20GAX8CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN037862
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint found in maude database reports: "picc line placement attempt resulted in catheter that would not thread and upon removal noted the tip of catheter looked torn.Us and doppler confirmed catheter fragment in cephalic vein.Linear echogenic structure in the left central upper arm in the cephalic vein is consistent with a small piece of retained catheter fragment.Vascular consulted.".
 
Additional Manufacturer Narrative
(b)(4).The mdr report key is (b)(4).The mdr text key is (b)(4).The report number is mw5108215.
 
Additional Manufacturer Narrative
(b)(4).The mdr report key is (b)(4).The mdr text key is (b)(4).The report number is mw5108215.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW EXT DWELL CATH DEVICE 20GAX8CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14312592
Report Number9680794-2022-00272
Device Sequence Number12012006
Product Code FOZ
UDI-Device Identifier10801902132960
UDI-Public10801902132960
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2023
Device Model NumberIPN037862
Device Catalogue NumberEDC-00820
Device Lot Number14F21M0014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown